Junwu Tu

Junwu Tu
Assistant Professor
Junwu Tu
Address: 
210 Mathematical Sciences Building
Phone Number: 
573-884-9469
Office Hours: 

MWF 2:00-4:00pm

Education: 
  • 2011 Ph.D., University of Wisconsin, Madison, Mathematics
  • 2005 B.S., Nanjing University, China, Mathematics
Frequently Taught Courses: 
  • MATH 2300
Research Interests: 

Algebraic Geometry, Homotopy algebras, Moduli spaces

Select Publications: 

DG-resolutions of NC-smooth thickenings and NC-Fourier-Mukai transforms (with Alexander Polishchuk), Mathematische Annalen, DOI 10.1007/s00208-014-1030-x, 78pp

On the Lie algebroid of a derived self-intersection (with Damien Calaque and Andrei C_ald_araru) Advances in Mathematics, 262 (2014), 751-783

On the reconstruction problem in mirror symmetry Advances in Mathematics, 256 (2014), 449-478

Homological mirror symmetry and Fourier-Mukai transform International Mathematics Research Notices, doi:10.1093/imrn/rnt211, 52pp

Matrix factorizations via Koszul duality Compositio Mathematica, DOI: 10.1112/S0010437X14007295 30pp

PBW for an inclusion of Lie algebras (with Damien Calaque and Andrei C_ald_araru), Journal of Algebra, 378 (2013), 64{79

Curved A1 algebras and Landau-Ginzburg models (with Andrei C_ald_araru), New York Journal of Mathematics, Volume 19 (2013) 305{342